# SDR SWIA202264701

- Difficulty date: January 8, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 19R BETWEEN FS 453.00 Â€“ 349.00. AREAS MARKED.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED STRINGER 19R BETWEEN FS477.00 - FS349.00 REF CRJ 700 SRM 51-42-06-001-001-A01 AND DGW SH670-31070 REV J.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY LEAK CHECK GOOD.
